# SDR SWAA2019042331997

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOP ON THE EXTERIOR OF THE AIRCRAFT.          / REMOVED AND REPLACED  AFT LEFT HAND BATTERY PACK. ALL WORK DUE I/A/W MM
